# SDR RAIA2020012312008

- Difficulty date: January 12, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 14572166001
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 35,760 hours, 32,037 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH W/W REAR WEB IS CRACKED @ UPPER O/B CORNER-          REMOVED DAMAGED LH W/W REAR WEB LOCATED AND DRILLED NEW LH W/W WEB. INSTALLED NEW LH W/W REAR WEB.
